Alert archive / Oklahoma / Flash Flood Warnings in 2015

Flash Flood Warning 28, NWS Norman, OK

May 10, 2015Hughes County, Pontotoc County, Seminole County, Oklahoma

NWS Norman, OK issued this flash flood warning at May 10, 2015, 8:02 AM CDT for Hughes County, Pontotoc County, Seminole County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2015, 8:02 AM CDT (13:02 UTC)
Expired
May 10, 2015, 11:00 AM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Hughes County, OK, Pontotoc County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 90 km from the middle of the area, began a volume at 13:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 9:15 AM CDTFLASH FLOODHoldenville, OKWATER OVER ROADWAYS AND DRAINAGE PONDS OVERFLOWING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 73 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 1.0 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1564 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 255 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1564 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
614 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
255 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
2.9
Supercell composite
11.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

137 
WGUS54 KOUN 101302
FFWOUN
OKC063-123-133-101600-
/O.NEW.KOUN.FF.W.0028.150510T1302Z-150510T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
802 AM CDT SUN MAY 10 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SEMINOLE COUNTY IN EAST CENTRAL OKLAHOMA...
  HUGHES COUNTY IN SOUTHEASTERN OKLAHOMA...
  CENTRAL PONTOTOC COUNTY IN EAST CENTRAL OKLAHOMA...

* UNTIL 1100 AM CDT
    
* AT 800 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN MOVING WEST TO EAST ACROSS THE MENTIONED COUNTIES. 
  RAINFALL AMOUNTS OF ONE TO TWO INCHES WILL BE POSSIBLE IN A VERY 
  SHORT AMOUNT OF TIME. DUE TO RECENT RAINS...THIS WILL LEAD TO 
  FLASH FLOODING OF LOW-LYING AREAS AND NEAR CREEKS AND STREAMS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ADA...SEMINOLE...HOLDENVILLE...WEWOKA...WETUMKA...BYNG...ALLEN...
  BOWLEGS...DUSTIN...FRANCIS...CALVIN...CROMWELL...FITZHUGH...
  STUART...LAMAR...SASAKWA...GERTY...HORNTOWN...YEAGER AND ATWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3514 9601 3512 9601 3512 9603 3509 9606
      3506 9607 3505 9609 3490 9609 3477 9641
      3458 9679 3539 9661 3541 9658 3539 9653
      3544 9657 3545 9656 3543 9649 3545 9648
      3545 9644 3529 9644 3529 9598 3515 9598

$$

11
1 follow-up statement
333 
WGUS74 KOUN 101552
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1052 AM CDT SUN MAY 10 2015

OKC063-123-133-101600-
/O.EXP.KOUN.FF.W.0028.000000T0000Z-150510T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SEMINOLE OK-HUGHES OK-PONTOTOC OK-
1052 AM CDT SUN MAY 10 2015

...THE FLASH FLOOD WARNING FOR SEMINOLE...HUGHES AND CENTRAL PONTOTOC
COUNTIES WILL EXPIRE AT 1100 AM CDT...

THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED 
TO POSE A THREAT. THERE WILL STILL BE HIGH WATER IN LOW-LYING AND 
POOR DRAINAGE AREAS WELL INTO THE AFTERNOON.

REMEMBER...DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THE 
ROAD MAY ACTUALLY BE WASHED AWAY.

LAT...LON 3514 9601 3512 9601 3512 9603 3509 9606
      3506 9607 3505 9609 3490 9609 3477 9641
      3458 9679 3539 9661 3541 9658 3539 9653
      3544 9657 3545 9656 3543 9649 3545 9648
      3545 9644 3529 9644 3529 9598 3515 9598

$$

11

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 10, 6:55 AM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, May 10, 6:55 AM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
655 AM CDT SUN MAY 10 2015

.AVIATION...
CONVECTION THIS MORNING SHOULD MAINLY INFLUENCE OKC/OUN/PNC
THROUGH 15Z. THE RAIN SHOULD ALSO HELP TO IMPROVE IFR CONDITIONS
AT THESE SITES. A COLD FRONT WILL SWEEP ACROSS THE AREA THIS
MORNING INTO TONIGHT. THE FRONT MAY ALSO HELP WITH THE DEVELOPMENT
OF STORMS LATER THIS AFTERNOON...MAINLY AT LAW/OKC/OUN.
OTHERWISE...LOW CEILINGS AND FOG AT CSM/GAG/WWR SHOULD IMPROVE
BY 14Z.

&&

.PREV DISCUSSION... /ISSUED 430 AM CDT SUN MAY 10 2015/

DISCUSSION...
YET ANOTHER ROUND OF CONVECTION IS SET TO MOVE INTO PART OF
WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA OVER THE NEXT SEVERAL
HOURS. THE HRRR HAS BEEN FAIRLY CONSISTENT IN MOVING THIS COMPLEX
ACROSS AREAS SOUTH AND EAST OF I-44 THROUGH THE MID TO LATE
MORNING...WITH ADDITIONAL STORMS IN SOUTHEAST OKLAHOMA THIS
AFTERNOON. MOST MEDIUM RANGE MODELS ARE SIMILAR WITH THE
HRRR...BUT CONTINUE CONVECTION OVER SOUTH CENTRAL AND SOUTHEAST
OKLAHOMA INTO THE AFTERNOON/EVENING. AREAS ALONG AND SOUTHEAST OF
SEMINOLE...PAULS VALLEY AND HENRIETTA...TEXAS MAY SEE ANOTHER 2 TO
4 INCHES OF RAIN THROUGH THE AFTERNOON/EVENING WHICH WILL RESULT
IN SIGNIFICANT FLASH FLOODING. THE MAIN HAZARDS WITH THE MORNING
CONVECTION WILL BE LARGE HAIL...AND FLOODING RAINFALL.

DEPENDING ON HOW MUCH CONVECTION LINGERS OVER SOUTHEAST
OKLAHOMA...ADDITIONAL THUNDERSTORMS MAY DEVELOP ACROSS NORTH
CENTRAL...CENTRAL AND SOUTHWEST OKLAHOMA AS A COLD FRONT
APPROACHES...SIMILAR TO THE 06Z NAM. INSTABILITY AND SHEAR WILL
SUPPORT THE RISK OF VERY LARGE HAIL AND DAMAGING WINDS.

A COLD FRONT WILL SWEEP ACROSS ALL OF OKLAHOMA AND WESTERN
NORTH TEXAS BY EARLY MONDAY...WHICH WILL BRING A MUCH NEEDED
BREAK FROM SEVERE STORMS AND FLOODING RAIN. ANOTHER SHORT WAVE
TROUGH IS FORECAST TO LIFT ACROSS THE CENTRAL PLAINS ON
WEDNESDAY...WITH ANOTHER ACTIVE SOUTHWEST FLOW PERIOD FROM FRIDAY
INTO NEXT WEEKEND.

FOR NOW...WILL LEAVE THE FLOOD WATCH THE SAME...BUT SHOULD BE
ABLE TO REMOVE NORTHWEST PARTS OF THE WATCH LATER THIS AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  76  51  70  50 /  60  40   0   0
HOBART OK         78  49  70  48 /  20  10   0   0
WICHITA FALLS TX  78  55  72  51 /  70  20  10   0
GAGE OK           74  43  68  43 /   0  10   0   0
PONCA CITY OK     77  48  69  45 /  50  40   0   0
DURANT OK         76  60  75  54 /  90  80  20  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH MONDAY MORNING FOR OKZ006>008-011>013-
     015>048-050>052.

TX...FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ083>090.

&&
Hazardous weather outlook, May 10, 7:16 AM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
716 AM CDT SUN MAY 10 2015

OKZ004>048-050>052-TXZ083>090-111230-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
716 AM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...THIS MORNING...
THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS PORTIONS OF
SOUTHERN OKLAHOMA THIS MORNING.

LOCATION...
THE SLIGHT RISK AREA IS GENERALLY EAST AND SOUTH OF A LINE FROM
NEAR MARIETTA TO PAULS VALLEY TO KONAWA TO CALVIN.

TIMING...
STORMS WILL CONTINUE TO SLOWLY MOVE NORTHEAST THROUGH MID MORNING.

IMPACTS...
...HEAVY RAINFALL AND FLOODING...
...HAIL UP TO HALF DOLLARS...
...WIND GUSTS TO 60 MPH...

.THUNDERSTORMS...THIS AFTERNOON...
THERE IS AN ENHANCED RISK OF SEVERE STORMS ACROSS PORTIONS OF
SOUTH CENTRAL OKLAHOMA AND A SLIGHT RISK OF SEVERE STORMS ACROSS
PORTIONS OF EAST CENTRAL AND SOUTHERN OKLAHOMA.

LOCATION...
THE ENHANCED RISK AREA IS GENERALLY SOUTH AND EAST OF A LINE FROM
MARIETTA TO ADA TO STUART. THE SLIGHT RISK AREA IS GENERALLY EAST
OF A LINE FROM MEGARGEL TEXAS TO LAWTON TO KINGFISHER TO BRAMAN UP
TO THE ENHANCED RISK AREA.

TIMING...
STORMS ARE EXPECTED TO DEVELOP EARLY TO MID AFTERNOON...
POTENTIALLY BETWEEN 1 AND 3 PM ACROSS CENTRAL OKLAHOMA... MOVING
SOUTHEAST THROUGH THE EVENING.

IMPACTS...
...HEAVY RAINFALL AND FLOODING...
...LARGE HAIL UP TO BASEBALLS...
...DAMAGING WINDS UP TO 80 MPH...
...A FEW TORNADOES ARE ALSO POSSIBLE...

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE
RISK AREAS SHOULD BE ALERT FOR SEVERE WEATHER OPERATIONS TODAY.

DISCUSSION...
TWO ROUNDS OF THUNDERSTORMS ARE EXPECTED TODAY... ONE THIS MORNING
AND AN ADDITIONAL ROUND IN THE AFTERNOON INTO THE EVENING.

THIS MORNING... AN AREA OF THUNDERSTORMS WILL CONTINUE TO MOVE
SLOWLY EAST AND NORTHEAST ACROSS PORTIONS OF SOUTH CENTRAL AND
CENTRAL OKLAHOMA. MOST OF THESE STORMS WILL REMAIN BELOW SEVERE
LIMITS... BUT A FEW MAY BE CAPABLE OF HAIL TO THE SIZE OF HALF
DOLLARS AND WIND GUSTS TO 60 MPH.

THIS AFTERNOON... THUNDERSTORM DEVELOPMENT WILL BE HIGHLY
DEPENDENT ON HOW THE ATMOSPHERE RECOVERS FROM THE MORNING ROUND OF
STORMS. IF STORMS LINGER... DEVELOPMENT COULD BE HINDERED OR
DELAYED. AT THE MOMENT... A FAIRLY UNSTABLE ENVIRONMENT IS
EXPECTED TO DEVELOP ACROSS MUCH OF CENTRAL AND SOUTHERN OKLAHOMA
INTO NORTHERN TEXAS AHEAD OF A DRYLINE PUSHING IN FROM THE
WEST. STORMS ARE EXPECTED TO DEVELOP ALONG THIS BOUNDARY AND
POTENTIALLY ALONG ANY LINGERING OUTFLOW BOUNDARIES LEFT OVER FROM
THE MORNING. STORMS WILL BE SUPPORTED BY A DECENT SHEAR
ENVIRONMENT... WITH THE STRONGEST STORMS CAPABLE OF HAIL TO THE
SIZE OF BASEBALLS AND WIND GUSTS NEARING 80 MPH. THERE MAY ALSO BE
A WINDOW IN THE MID AFTERNOON INTO THE EVENING FOR THE DEVELOPMENT
OF A FEW TORNADOES ACROSS SOUTH CENTRAL OKLAHOMA.

.HEAVY RAIN...
ADDITIONALLY... HEAVY RAINFALL IS ANTICIPATED ONCE AGAIN... BOTH
IN THE MORNING AND LATER IN THE DAY. THIS WILL LEAD TO ADDITIONAL
FLOODING. MANY RIVERS ARE ALREADY IN FLOOD... AND ANY ADDITIONAL
RAINFALL WILL EXACERBATE THE SITUATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH FRIDAY...

.THUNDERSTORMS...
STORM CHANCES RETURN TO THE FORECAST LATE TUESDAY NIGHT THROUGH
NEXT WEEKEND. SOME STRONG TO SEVERE STORM POTENTIAL MAY EXIST BY
LATE NEXT WEEK INTO NEXT WEEKEND.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

KURTZ

In the hours before

Special weather statement, May 10, 4:40 AM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
440 AM CDT SUN MAY 10 2015

OKZ037-TXZ083>085-101015-
TILLMAN OK-WILBARGER TX-HARDEMAN TX-FOARD TX-
440 AM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TILLMAN...SOUTHWESTERN
WILBARGER...SOUTHEASTERN HARDEMAN AND EAST CENTRAL FOARD COUNTIES
UNTIL 515 AM CDT...

AT 438 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR THALIA...
MOVING NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
VERNON...THALIA...LOCKETT...FARGO AND RAYLAND.

LAT...LON 3391 9941 3394 9957 3430 9946 3430 9927
      3424 9918
TIME...MOT...LOC 0938Z 210DEG 45KT 3399 9949

KURTZ
Special weather statement, May 10, 4:58 AM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
458 AM CDT SUN MAY 10 2015

OKZ037-044-045-TXZ086-089-090-101045-
COTTON OK-TILLMAN OK-JEFFERSON OK-CLAY TX-ARCHER TX-WICHITA TX-
458 AM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COTTON...SOUTHEASTERN
TILLMAN...SOUTHWESTERN JEFFERSON...NORTHERN CLAY...NORTHEASTERN
ARCHER AND EASTERN WICHITA COUNTIES UNTIL 545 AM CDT...

AT 457 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES SOUTH OF IOWA PARK TO 6 MILES SOUTH OF WICHITA FALLS TO 5
MILES NORTHEAST OF LAKE ARROWHEAD...MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
WICHITA FALLS...BURKBURNETT...HENRIETTA...IOWA PARK...RYAN...
PETROLIA...BYERS...DEAN...RANDLETT...JOLLY...DEVOL...SUGDEN...
COOKIETOWN...SHEPPARD AFB...NORTHEASTERN LAKE ARROWHEAD...LAKESIDE
CITY...PLEASANT VALLEY...CHARLIE...CASHION AND TAYLOR.

LAT...LON 3429 9857 3424 9818 3403 9785 3371 9822
      3377 9855 3395 9873
TIME...MOT...LOC 0957Z 215DEG 26KT 3389 9866 3382 9851 3376 9830

KURTZ
Special weather statement, May 10, 5:04 AM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
504 AM CDT SUN MAY 10 2015

OKZ023-027-033>039-044-TXZ083-085-101100-
HARMON OK-COMANCHE OK-GREER OK-GRADY OK-COTTON OK-CADDO OK-
TILLMAN OK-KIOWA OK-JACKSON OK-STEPHENS OK-WILBARGER TX-HARDEMAN TX-
504 AM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARMON...COMANCHE...
EASTERN GREER...SOUTHWESTERN GRADY...NORTHWESTERN COTTON...SOUTHERN
CADDO...TILLMAN...KIOWA...JACKSON...NORTHWESTERN STEPHENS...
NORTHWESTERN WILBARGER AND CENTRAL HARDEMAN COUNTIES UNTIL 600 AM
CDT...

AT 502 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES NORTH OF MEDICINE MOUND TO NEAR FARGO TO 4 MILES SOUTHWEST OF
FREDERICK TO 5 MILES NORTH OF LOVELAND TO NEAR CHATTANOOGA...MOVING
NORTHEAST AT 60 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
LAWTON...ALTUS...CHICKASHA...ANADARKO...FREDERICK...HOBART...
MANGUM...QUANAH...CACHE...ELGIN...GRANITE...CARNEGIE...APACHE...
SNYDER...GERONIMO...FLETCHER...CYRIL...TIPTON...BLAIR AND MOUNTAIN
VIEW.

LAT...LON 3488 9972 3507 9934 3512 9863 3512 9861
      3513 9838 3499 9789 3440 9830 3422 9919
      3416 9987
TIME...MOT...LOC 1002Z 202DEG 52KT 3425 9962 3431 9924 3434 9905 3439
9876 3441 9861

KURTZ
Special weather statement, May 10, 5:37 AM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
537 AM CDT SUN MAY 10 2015

OKZ038>041-044>046-050-TXZ086-090-101130-
COMANCHE OK-CARTER OK-COTTON OK-LOVE OK-MURRAY OK-GARVIN OK-
STEPHENS OK-JEFFERSON OK-CLAY TX-WICHITA TX-
537 AM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COMANCHE...WESTERN
CARTER...EASTERN COTTON...NORTHWESTERN LOVE...SOUTHWESTERN MURRAY...
SOUTHWESTERN GARVIN...STEPHENS...JEFFERSON...NORTHERN CLAY AND
EASTERN WICHITA COUNTIES UNTIL 630 AM CDT...

AT 534 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR BYERS TO 5 MILES SOUTHWEST OF SUGDEN TO 5 MILES WEST OF OSCAR...
MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
DUNCAN...MARLOW...HENRIETTA...DAVIS...WAURIKA...LONE GROVE...
HEALDTON...WILSON...COMANCHE...BRAY...RINGLING...TEMPLE...RYAN...
PETROLIA...VELMA...BYERS...DEAN...TERRAL...KATIE AND FOSTER.

LAT...LON 3404 9844 3468 9811 3464 9750 3450 9708
      3391 9748 3392 9750 3390 9759 3395 9759
      3399 9767 3394 9773 3394 9776 3391 9776
      3392 9778 3389 9778 3390 9780 3386 9783
      3385 9789 3389 9798 3385 9798 3382 9825
TIME...MOT...LOC 1034Z 218DEG 36KT 3408 9819 3403 9807 3399 9784

KURTZ
Special weather statement, May 10, 5:58 AM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
558 AM CDT SUN MAY 10 2015

OKZ021>024-027-034>036-038-101130-
COMANCHE OK-GREER OK-CANADIAN OK-GRADY OK-CADDO OK-BECKHAM OK-
KIOWA OK-JACKSON OK-WASHITA OK-
558 AM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COMANCHE...EASTERN
GREER...SOUTHWESTERN CANADIAN...NORTHWESTERN GRADY...CADDO...
SOUTHEASTERN BECKHAM...KIOWA...NORTHEASTERN JACKSON AND WASHITA
COUNTIES UNTIL 630 AM CDT...

AT 555 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR MARTHA TO 3 MILES NORTH OF ROOSEVELT TO 3 MILES NORTHEAST OF
COOPERTON TO 5 MILES NORTHEAST OF BOONE...MOVING NORTH AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
ANADARKO...HOBART...MANGUM...CORDELL...GRANITE...CARNEGIE...
SENTINEL...BLAIR...MOUNTAIN VIEW...BINGER...FORT COBB...DILL CITY...
CORN...LONE WOLF...EAKLY...GRACEMONT...ROOSEVELT...GOTEBO...BESSIE
AND LOOKEBA.

LAT...LON 3514 9948 3539 9897 3542 9870 3540 9803
      3494 9829 3482 9870 3481 9893 3460 9960
TIME...MOT...LOC 1055Z 188DEG 31KT 3474 9940 3490 9902 3490 9882 3496
9841

KURTZ
Special weather statement, May 10, 7:30 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
730 AM CDT SUN MAY 10 2015

OKZ028-030>032-042-101300-
POTTAWATOMIE OK-PONTOTOC OK-MCCLAIN OK-HUGHES OK-SEMINOLE OK-
730 AM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL POTTAWATOMIE...
NORTHWESTERN PONTOTOC...EASTERN MCCLAIN...NORTHWESTERN HUGHES AND
SEMINOLE COUNTIES UNTIL 800 AM CDT...

AT 727 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR KONAWA...
MOVING NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
SEMINOLE...WEWOKA...KONAWA...BYNG...MAUD...EARLSBORO...BOWLEGS...
ASHER...ST. LOUIS...LITTLE...LIMA AND HARJO.

LAT...LON 3489 9664 3493 9698 3538 9681 3535 9654
      3531 9644 3529 9644 3529 9641 3526 9634
TIME...MOT...LOC 1227Z 207DEG 41KT 3499 9678

KURTZ

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:11 PM CDTTornado WarningOUNBryan, Johnston, Marshall34 min
May 9, 7:21 PM CDTSevere Thunderstorm WarningOUNGrady, Jefferson, Stephens39 min
May 9, 7:23 PM CDTFlash Flood WarningOUNComanche, Cotton, Grady, Jefferson, Stephens112 min
May 9, 7:33 PM CDTTornado Warning Tornado observedOUNAtoka, Bryan27 min
May 9, 7:41 PM CDTSevere Thunderstorm WarningOUNComanche, Tillman11 min
May 9, 7:44 PM CDTTornado WarningOUNAtoka, Bryan31 min
May 9, 7:59 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan30 min
May 9, 7:59 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, McClain, Stephens46 min
May 9, 8:24 PM CDTSpecial Weather StatementOUNAtoka36 min
May 9, 8:25 PM CDTFlash Flood WarningOUNCarter, Cleveland, Garvin, McClain, Murray, Pontotoc and 2 more3 hr
May 9, 8:32 PM CDTSpecial Weather StatementOUNCuster28 min
May 9, 8:44 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Murray, Pottawatomie46 min
May 9, 9:06 PM CDTSpecial Weather StatementOUNCuster24 min
May 9, 9:07 PM CDTSpecial Weather StatementOUNAtoka23 min
May 9, 9:23 PM CDTSevere Thunderstorm WarningOUNCoal, Garvin, Murray, Pontotoc52 min
May 9, 9:32 PM CDTFlash Flood WarningOUNCoal, Garvin, Hughes, McClain, Murray, Pontotoc and 2 more3 hr
May 9, 10:16 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc44 min
May 9, 10:38 PM CDTSpecial Weather StatementOUNHarper37 min
May 9, 10:41 PM CDTSevere Thunderstorm WarningOUNJohnston, Murray, Pontotoc49 min
May 9, 10:51 PM CDTSpecial Weather StatementOUNHughes24 min
May 9, 11:22 PM CDTRiver Flood WarningOUNHughes, Seminole58 hr
May 9, 11:34 PM CDTSpecial Weather StatementOUNCoal26 min
May 10, 12:03 AM CDTSpecial Weather StatementOUNCoal42 min
May 10, 12:17 AM CDTRiver Flood WarningOUNCaddo, Garvin, Grady51 hr
May 10, 3:15 AM CDTRiver Flood WarningOUNAtoka4 days
May 10, 5:04 AM CDTSpecial Weather StatementOUNComanche, Greer, Jackson, Kiowa, Tillman56 min
May 10, 5:35 AM CDTRiver Flood WarningOUNHughes12 hr
May 10, 5:37 AM CDTSpecial Weather StatementOUNCarter, Jefferson, Stephens53 min
May 10, 5:58 AM CDTSpecial Weather StatementOUNCaddo, Kiowa, Washita32 min
May 10, 7:30 AM CDTSpecial Weather StatementOUNSeminole30 min
May 10, 8:05 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Seminole40 min
May 10, 8:12 AM CDTSpecial Weather StatementOUNBryan33 min
May 10, 8:30 AM CDTSevere Thunderstorm WarningOUNHughes45 min
May 10, 9:03 AM CDTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie10 hr
May 10, 12:09 PM CDTSpecial Weather StatementOUNMarshall36 min
May 10, 12:29 PM CDTSpecial Weather StatementOUNKay31 min
May 10, 12:30 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall, Murray45 min
May 10, 12:35 PM CDTSpecial Weather StatementOUNGarfield25 min
May 10, 12:54 PM CDTSpecial Weather StatementOUNCoal, Johnston51 min
May 10, 12:58 PM CDTSpecial Weather StatementOUNBryan32 min
May 10, 1:01 PM CDTSpecial Weather StatementOUNKay29 min
May 10, 1:05 PM CDTFlash Flood WarningOUNCarter, Johnston, Love, Marshall3 hr
May 10, 1:32 PM CDTSpecial Weather StatementOUNKay28 min
May 10, 1:51 PM CDTSpecial Weather StatementOUNBryan39 min
May 10, 2:02 PM CDTFlash Flood WarningOUNAtoka, Bryan, Johnston, Marshall8 hr
May 10, 2:07 PM CDTSpecial Weather StatementOUNJohnston38 min
May 10, 2:45 PM CDTSpecial Weather StatementOUNMarshall45 min
May 10, 3:31 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston44 min
May 10, 4:00 PM CDTSevere Thunderstorm WarningOUNBryan45 min
May 10, 4:09 PM CDTTornado WarningOUNBryan36 min
May 10, 4:31 PM CDTFlash Flood WarningOUNCarter, Johnston, Love, Marshall6 hr
May 10, 4:37 PM CDTSevere Thunderstorm WarningOUNBryan23 min
May 10, 4:45 PM CDTSevere Thunderstorm WarningOUNCarter, Love, Marshall30 min
May 10, 4:47 PM CDTSpecial Weather StatementOUNMarshall28 min
May 10, 4:57 PM CDTSpecial Weather StatementOUNAtoka, Bryan48 min
May 10, 4:58 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall32 min
May 10, 5:10 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan50 min
May 10, 5:17 PM CDTSpecial Weather StatementOUNLove, Marshall28 min
May 10, 5:23 PM CDTSevere Thunderstorm WarningOUNBryan, Johnston, Marshall37 min
May 10, 5:50 PM CDTSpecial Weather StatementOUNCleveland, McClain25 min
May 10, 5:53 PM CDTFlash Flood WarningOUNAtoka, Bryan, Coal, Johnston4 hr
May 10, 5:55 PM CDTTornado WarningOUNAtoka23 min
May 10, 6:00 PM CDTSpecial Weather StatementOUNMarshall45 min
May 10, 6:05 PM CDTAreal Flood AdvisoryOUNCleveland, Garvin, Grady, Lincoln, McClain, Oklahoma and 2 more115 min
May 10, 6:23 PM CDTSpecial Weather StatementOUNLove52 min
May 10, 6:45 PM CDTSpecial Weather StatementOUNAtoka45 min
May 10, 6:51 PM CDTSevere Thunderstorm WarningOUNAtoka39 min
May 10, 6:53 PM CDTSpecial Weather StatementOUNJefferson37 min

Nearby

Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.